# SDR RAI00503016

- Difficulty date: March 30, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 14,399 hours, 13,813 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: A7753
- Condition: Defective
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PIT - LOUD BANGING NOISE COMING FROM NOSE GEAR WHILE TAXIING.  MAINTENANCE REMOVE AND REPLACED NOSE LANDING GEAR DOWNLOCK PROX SWITCH.
